# SDR QXEA2013010300005

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 4,717 hours, 4,917 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shield
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE EYEBROW VINYL SHIELD ON GLARESHIELD COMING OFF, BLOCKING EMERGENCY FIRE WARNING LIGHT.  SECURED CAPTAIN`S SIDE EYEBROW SHIELD OUT FROM BLOCKING FIRE WARNING LIGHT NO OTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
